# SDR USAA950969

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 3 AREAS 2 INCHES BY 3 INCHES OF LEVEL 2 CORROSION AFT SIDE OF FRAME AT STATION 1250 FROM LONGERON 28L TO 28R.  CORROSION TASK NR C57-53300.  CLEANED CORRODED SECTION AND INSTALLED DOUBLERS PER SRM 53-03 FIG 2A.  (M)
